Hiatus perturbation for a singular Schrdinger operator with an interaction supported by a curve in R3

Pavel Exner Sylwia Kondej

TBD mathscidoc:1910.43127

Journal of Mathematical Physics, 49, (3), 032111, 2008.3
We consider Schrdinger operators in L2(R3) with a singular interaction supported by a finite curve . We present a proper definition of the operators and study their properties, in particular, we show that the discrete spectrum can be empty if is short enough. If it is not the case, we investigate properties of the eigenvalues in the situation when the curve has a hiatus of length 2. We derive an asymptotic expansion with the leading term which a multiple of ln.
No keywords uploaded!
[ Download ] [ 2019-10-20 13:08:00 uploaded by Pavel_Exner ] [ 331 downloads ] [ 0 comments ]
@inproceedings{pavel2008hiatus,
  title={Hiatus perturbation for a singular Schrdinger operator with an interaction supported by a curve in R3},
  author={Pavel Exner, and Sylwia Kondej},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020130800468548656},
  booktitle={Journal of Mathematical Physics},
  volume={49},
  number={3},
  pages={032111},
  year={2008},
}
Pavel Exner, and Sylwia Kondej. Hiatus perturbation for a singular Schrdinger operator with an interaction supported by a curve in R3. 2008. Vol. 49. In Journal of Mathematical Physics. pp.032111. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020130800468548656.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved